# SDR AALA20060498

- Difficulty date: July 27, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 5 FOR INOPERATIVE EMERGENCY LIGHTS IN FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
